In my 3-4 weeks on 50mg of Prestiq, suddenly one day my nerve pain was rampant in my T-7 radiating around my rib cage to my stomach causing severe burning nerve pain and stomach cramps. Not sure if I blew my disc or if it's the Prestiq. I was doing great prior and suddenly the next day it all flared up. Is it the Prestiq or herniated disc?
Momma; This is a tough one I don't really see anything but that does not mean it could not be. Normally medications like Pristiq many times helps with nerve pains and such in that area. You should really call your doctor and see what is going on before it gets any worse. Sorry that I can't be of more help. Chuck1957
Hi Momma. I really liked Pristiq. It started working right away. But after a few weeks, my stomach started hurting, then I had bloody stools. I quit taking it. Those side effects went away. Tried Pristiq again a couple months later, felt great at first. Sure enough, after a few weeks, stomach started cramps and same problems as before. It really did lift my mood, but I couldn't continue because of those crappy side effects.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2013 • 6 answers
I take neurontin for nerve pain. Is there another drug (or drugs) that treat nerve pain? Which seems
Posted 5 Aug 2014 • 6 answers
Posted 19 Oct 2014 • 1 answer
Posted 8 Dec 2015 • 0 answers
Posted 4 Mar 2018 • 1 answer